Year 2020, Volume 13 , Issue 1, Pages 1 - 8 2020-01-30

A New Class of Golden Riemannian Manifold

Gherici BELDJİLALİ [1]


In this paper, we introduce a new class of almost Golden Riemannian structures and study their essential examples as well as their fundamental properties. Next, we investigate a particular type belonging to this class and we establish some basic results for Riemannian curvature tensor and the sectional curvature. Concrete examples are given.



Almost contact metric structure, almost Golden structure, Golden sectional curvature
  • [1] Beldjilali, G.: Induced Structures on Golden Riemannian Manifolds. Beitr Algebra Geom. 59 (4), 761-777 (2018).
  • [2] Beldjilali, G.: s-Golden manifolds, Mediterr. J. Math. (2019). https://doi.org/10.1007/s00009-019-1343-9.
  • [3] Blair, D. E.: Riemannian Geometry of Contact and Symplectic Manifolds. Progress in Mathematics, Vol. 203, Birhauser, Boston, (2002).
  • [4] Boyer, C.P., Galicki, K., Matzeu, P.: On Eta-Einstein Sasakian Geometry. Comm.Math. Phys. 262, 177-208 (2006).
  • [5] Crasmareanu, M., Hretecanu C.E.: Golden differential geometry. Chaos, Solitons & Fractals. 38, 1124-1146 (2008).
  • [6] Etayo, F., Santamaria R., Upadhyay, A.: On the Geometry of Almost Golden Riemannian Manifolds, Mediterr. J. Math. 14,14-187 (2017). doi 10.1007/s00009-017-0991-x.
  • [7] Gezer, A., Cengiz N., Salimov, A.: On integrability of Golden Riemannian structures. Turkish J.Math. 37, 693-703 (2013).
  • [8] Gezer, A., Karaman, C.: Golden-Hessian Structures. Proc. Nat. Acad. Sci. 86, 41-46 (2016).
  • [9] Hretcanu, C. E.: Submanifolds in Riemannian manifold with Golden structure. In: Workshop on Finsler Geometry and its Applications, Hungary (2007).
  • [10] Ozkan, M., Yilmaz, F.: Prolongation of Golden structures to tangent bundles of order r. Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat. Volume 65 (1), 35-47 (2016).
  • [11] Sahin, B., Akyol, M. A.: Golden maps between Golden Riemannian manifolds and constancy of certain maps. Math. Commun. 19, 333-342 (2014).
  • [12] Yano, K., Kon, M.: Structures on Manifolds. Series in Pure Math., Vol 3, World Sci., (1984).
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Gherici BELDJİLALİ
Institution: Mascara University
Country: Algeria


Dates

Publication Date : January 30, 2020

Bibtex @research article { iejg690479, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2020}, volume = {13}, pages = {1 - 8}, doi = {10.36890/iejg.690479}, title = {A New Class of Golden Riemannian Manifold}, key = {cite}, author = {BELDJİLALİ, Gherici} }
APA BELDJİLALİ, G . (2020). A New Class of Golden Riemannian Manifold. International Electronic Journal of Geometry , 13 (1) , 1-8 . DOI: 10.36890/iejg.690479
MLA BELDJİLALİ, G . "A New Class of Golden Riemannian Manifold". International Electronic Journal of Geometry 13 (2020 ): 1-8 <https://dergipark.org.tr/en/pub/iejg/issue/51297/690479>
Chicago BELDJİLALİ, G . "A New Class of Golden Riemannian Manifold". International Electronic Journal of Geometry 13 (2020 ): 1-8
RIS TY - JOUR T1 - A New Class of Golden Riemannian Manifold AU - Gherici BELDJİLALİ Y1 - 2020 PY - 2020 N1 - doi: 10.36890/iejg.690479 DO - 10.36890/iejg.690479 T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 1 EP - 8 VL - 13 IS - 1 SN - -1307-5624 M3 - doi: 10.36890/iejg.690479 UR - https://doi.org/10.36890/iejg.690479 Y2 - 2020 ER -
EndNote %0 International Electronic Journal of Geometry A New Class of Golden Riemannian Manifold %A Gherici BELDJİLALİ %T A New Class of Golden Riemannian Manifold %D 2020 %J International Electronic Journal of Geometry %P -1307-5624 %V 13 %N 1 %R doi: 10.36890/iejg.690479 %U 10.36890/iejg.690479
ISNAD BELDJİLALİ, Gherici . "A New Class of Golden Riemannian Manifold". International Electronic Journal of Geometry 13 / 1 (January 2020): 1-8 . https://doi.org/10.36890/iejg.690479
AMA BELDJİLALİ G . A New Class of Golden Riemannian Manifold. Int. Electron. J. Geom.. 2020; 13(1): 1-8.
Vancouver BELDJİLALİ G . A New Class of Golden Riemannian Manifold. International Electronic Journal of Geometry. 2020; 13(1): 8-1.